# SDR FDEA2020032320600

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N160FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63098
- Aircraft time: 3,232 hours, 1,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105406G
- Part serial: 000316
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AT TOP OF #8 SLAT BOTTOM SURFACE HAS GOUGE REPAIRED R/H WING AT TOP OF #8 SLAT BOTTOM SURFACE GOUGE IAW B767-SRM-57-43-02-2R REPAIR 1, SRM 51-  70-10  10-2R REPAIR 4, AND SRM 51-70-10 REPAIR GENERAL.
